EXISTENCE OF POSITIVE SOLUTIONS FOR NONLINEAR THIRD-ORDER m-POINT IMPULSIVE BOUNDARY-VALUE PROBLEMS ON TIME SCALES


Karaca I. Y. , Fen F. T.

UKRAINIAN MATHEMATICAL JOURNAL, vol.68, no.3, pp.458-474, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 68 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.1007/s11253-016-1234-1
  • Journal Name: UKRAINIAN MATHEMATICAL JOURNAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.458-474
  • Gazi University Affiliated: Yes

Abstract

In the paper, the four-functionals fixed-point theorem is used to study the existence of positive solutions for nonlinear third-order m-point impulsive boundary-value problems on time scales. As an application, we propose an example demonstrating our results.